# SDR ASAA2024122155293

- Difficulty date: December 21, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A569001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTERCOSTAL STA 312 TO STA 294.5 LBL-12 CORRODED AT LAV MOUNT. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIIMITS IAW B737-800 SRM 53-10-51-1A-1, REMOVED AND REPLACED INTERCOSTAL AT STA 294.5 TO STA 312 LBL-12 IAW B737-800 SRM 51-40-02-0G-0W- 1 IN O- .075 R- .035 L- 2 IN D- .040.
